Journal of Analysis & Number Theory
Journal license

Journal

Journal of Analysis & Number Theory


Volume
& Issue

Volume 3, Issue 2


Published
on

July 1, 2015


Pages

133-135


DOI

Article

Hurwitz Type Results for Sum of Two Triangular Numbers

Check for updates


Authors

Chandrashekar Adiga* Affiliation:
Department of Studies in Mathematics, University of Mysore, Manasagangotri Mysore 570 006, India
, M. S. Surekha Affiliation:
Department of Studies in Mathematics, University of Mysore, Manasagangotri, Mysore 570 006, India
and A. Vanitha Affiliation:
Department of Studies in Mathematics, University of Mysore, Manasagangotri, Mysore 570 006, India


Abstract

Let $t_2(n)$ denote the number of representations of $n$ as a sum of two triangular numbers and $t_{(a,b)}(n)$ denote number of representations of $n$ as a sum of $a$ times triangular number and $b$ times triangular number. In this paper, we prove number of results in which generating functions of $t_2(n)$ and $t_{(1,3)}(n)$ are infinite product. We also establish relations between $t_{(1,3)}(n)$, $t_{(1,12)}(n)$, $t_{(3,4)}(n)$, $t_2(n)$ and $t_{(1,4)}(n)$.


Keywords

Representation of triangular numbers, generating functions, theta functions


Citation

Adiga, C., Surekha, M. S., & Vanitha, A. (2015). Hurwitz type results for sum of two triangular numbers. Journal of Analysis & Number Theory, 3(2), 133–135. https://doi.org/10.18576/jant/030209

Published by: Engineering Journals

Engineering Journals Logo